Topics

Digestive upset from metformin was Re: Increased Insulin/Nuzu Stabul One/Metformin


 

Dr Kellon, do we know what kind of digestive upset? Cayuse suffered a colic about a month of metformin, and her digestive tract has been slow to return to normal. I stopped metformin immediately.
--
Cass, Sonoma Co., CA 2012
ECIR Group Moderator
Cayuse and Diamond Case History Folder                
Cayuse Photos                Diamond Photos


Eleanor Kellon, VMD
 

In people, it's nausea or diarrhea.
--
Eleanor in PA

www.drkellon.com 
EC Owner 2001


Cindy Giovanetti
 

Mine nearly colicked or may have colicked the first day on Metformin.  I started over and titrated him up.  Things were fine for maybe six months.  Then he just quit eating, picking through his food, leaving depressed.  (This is a horse with a huge appetite!)

 

I took him off all supplements, and added each back in one by one, including titrating the Metformin.  Everything was fine until about a month later, he went off his food again.

 

I took him off all supplements and added each back in one by one (again), this time without adding the Metformin back in.

 

He’s never missed a meal since.  I don’t know what that means.  Unfortunately, I was not able to have his blood tested during all that.

 

Cindy

 


--
Cindy, Oden, and Eeyore, North Texas
On ECIR protocol since 2/19
https://www.facebook.com/LifeWithOden/
History: https://ecir.groups.io/g/CaseHistory/files/Cindy%20and%20Oden
Photos:  https://ecir.groups.io/g/CaseHistory/album?id=91125